Differential and Integral Equations

Continuous dependence on modeling in the Cauchy problem for nonlinear elliptic equations

Allan D. Bennett

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 6 (1991), 1311-1324.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371154290

Mathematical Reviews number (MathSciNet)
MR1133761

Zentralblatt MATH identifier
0767.35022

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B25: Singular perturbations 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 35B35: Stability

Citation

Bennett, Allan D. Continuous dependence on modeling in the Cauchy problem for nonlinear elliptic equations. Differential Integral Equations 4 (1991), no. 6, 1311--1324. https://projecteuclid.org/euclid.die/1371154290


Export citation